Alert archive / Pennsylvania / Areal Flood Warnings in 2015
Areal Flood Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 15, 2015, 11:23 PM EDT for Northampton County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 11:23 PM EDT (03:23 UTC)
- Expired
- Jun 16, 2015, 3:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Northampton County, PA
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WGUS41 KPHI 160323
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 PM EDT MON JUN 15 2015
PAC095-160715-
/O.NEW.KPHI.FA.W.0016.150616T0323Z-150616T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHAMPTON PA-
1123 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
SOUTHWESTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
* UNTIL 315 AM EDT
* AT 1119 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT HEAVY RAIN HAS FALLEN OVER THE AREA AND HAS NOW EXITED THE
REGION. THREE TO FIVE INCHES OF RAIN HAVE FALLEN ACROSS THE WARNED
AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTON...BETHLEHEM...NORTHAMPTON...HELLERTOWN...BATH...STEUBEN...
BEERSVILLE...LEHIGH UNIVERSITY...OLD ORCHARD...FOUNTAIN HILL...
NORTH CATASAUQUA...FREEMANSBURG AND CHAPMAN.
THE MONACACY CREEK IN BETHLEHEM HAS EXCEEDED ITS FLOOD STAGE AND IS
GRADUALLY RECEDING. LOW LYING AREAS MAY CONTINUE TO SEE STANDING
WATER THROUGH LATE TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4061 7520 4055 7532 4061 7539 4067 7543
4066 7547 4072 7553 4074 7553 4081 7542
$$
MEOLA1 follow-up statement
445
WGUS81 KPHI 160617
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT TUE JUN 16 2015
PAC095-160626-
/O.CAN.KPHI.FA.W.0016.000000T0000Z-150616T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHAMPTON PA-
217 AM EDT TUE JUN 16 2015
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN NORTHAMPTON
COUNTY...
FLOOD WATERS ON THE MONOCACY CREEK HAVE RECEDED...AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 4061 7520 4055 7532 4061 7539 4067 7543
4066 7547 4072 7553 4074 7553 4081 7542
$$
MEOLAWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 15, 9:49 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 15, 9:49 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 949 PM EDT MON JUN 15 2015 .SYNOPSIS... A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE THROUGH THE FORECAST AREA LATE TUESDAY BEFORE STALLING NEAR NORTH CAROLINA ON WEDNESDAY. A WARM FRONT OVER THE OHIO VALLEY SHOULD THEN MOVE THROUGH THE REGION ON THURSDAY. A COLD FRONT FROM THE GREAT LAKES WILL PASS THROUGH THE AREA ON FRIDAY BEFORE IT STALLS TO OUR SOUTH ON SATURDAY. IT SHOULD THEN EASE BACK THROUGH THE NORTHEAST BY SUNDAY NIGHT AS THE NEXT COLD FRONT REACHES THE APPALACHIANS ON MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... CONVECTIVE ACTIVITY OVER SE PA AND NW NJ IS GENERALLY ON THE WANE. HOWEVER, A WEAK UPPER LEVEL SHORT WAVE TROUGH REMAINS JUST TO OUR WEST, SO A FEW ADDITIONAL SHOWERS AND STORMS ARE POSSIBLE THROUGH THE LATE EVENING HOURS. THE VORTICITY PULSE OVER DELMARVA ENDED UP GOING JUST SOUTH OF OUR CWA SO CHANCES FOR THE SOUTHERN HALF OF OUR CWA ARE DECREASING RAPIDLY. LOWERED POPS ACROSS THE BOARD BUT ESPECIALLY IN THE SOUTHERN HALF OF THE REGION. IN ADDITION...ADDED IN MENTION OF FG TO THE GRIDS AS SOME SITES ARE ALREADY STARTING TO SEE REDUCED VISIBILITIES. OVERNIGHT LOWS ARE FORECAST TO BE SEVERAL DEGREES ABOVE NORMAL. A BLEND OF MAV/MET MOS AND MOSGUIDE WAS USED FOR OVERNIGHT LOWS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... ON TUESDAY, A FRONTAL BOUNDARY WILL BE MOVING ACROSS THE AREA DURING THE DAY. WHILE THERE COULD BE SOME SHOWERS DEVELOP AROUND OR SHORTLY AFTER SUNRISE AS AN INITIAL VORTICITY IMPULSE MOVES INTO THE AREA, THE MAIN ACTIVITY WE ARE EXPECTED WITH THE FRONTAL BOUNDARY. THE FRONT SHOULD BE STARTING TO MOVE INTO OUR WESTERN AREAS BY LATE MORNING/EARLY AFTERNOON, THEN PROGRESS EASTWARD THROUGH THE REMAINDER OF THE DAY. INSTABILITY SHOULD INCREASE AHEAD OF THE FRONT AS TEMPERATURES WARM MID/UPPER 80S TO AROUND 90 IN MANY AREAS. WITH THE INCREASE IN INSTABILITY, THERE REMAINS THE POTENTIAL FOR THUNDERSTORMS ALONG AND AHEAD OF THE FRONTAL BOUNDARY. THERE IS SOME WEAK SHEAR FORECAST, ESPECIALLY ACROSS THE NORTHER THIRD OF THE AREA. WHILE WIDESPREAD SEVERE IS NOT EXPECTED AT THIS TIME, THERE COULD BE A FEW STRONGER STORMS WITH MAINLY GUSTY WINDS, ALONG WITH DANGEROUS LIGHTNING. HEAVY RAINFALL REMAINS A THREAT AS PW VALUES REMAIN 2 INCHES OR GREATER, BUT THINGS SHOULD CONTINUE TO BE PROGRESSIVE ENOUGH TO LIMIT THE NEED FOR ANY WATCH AT THIS TIME. THERE WILL CONTINUE TO BE THE POSSIBILITY FOR PONDING/LOCALIZED FLOODING ON ROADWAYS AND POOR DRAINAGE AREAS. HIGHS ON TUESDAY WILL AGAIN BE SEVERAL DEGREES ABOVE NORMAL. A BLEND OF MAV/MET MOS AND MOSGUIDE WAS USED FOR DAYTIME HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB AT MOST LEVELS. THE OP WRF-NMMB WAS FASTER THAN THE OP GFS THRU ITS RUN, ESPECIALLY THE FAR END AND THIS RARELY WORKS GIVEN THE GFS'S NORMALLY FAST BIAS. DP/DT WISE THE 500MB SOUTHEAST RIDGE LOOKS FLATTER WITH A GREATER E-W LATITUDINAL EXTENT VS PREVIOUS RUNS. ALSO THE TROF IN THE PLAINS IS NOT AS DEEP AND NOT AS DEEP AS INITIALIZED BY THE WRF-NMMB/NAM. THE NET EFFECTS WITH STRONGER RIDGING AND LESS LIFTING TROFFING, THE TROPICAL DISTURBANCE IS NOW PREDICTED TO TAKE A MORE CIRCUITOUS ROUTE AND POSSIBLY GET STUCK. THUS ONLY THE 12Z UKMET BODILY TAKES IT THROUGH OUR CWA ON FRIDAY WHILE THE OTHER MODELS EITHER PASS IT TO OUR SOUTH OR LEAVE IT WAFFLING IN THE MIDWEST. THE UKMET'S SKILL SCORES OF LATE HAVE TANKED. ITS DAY 5 500MB SKILL SCORE PLACE IT IN 5TH PLACE BEHIND THE JMA (GFS IS NOW IN 2ND PLACE AND THE JMA ALSO LEAVES THE ENTITY BEHIND ON THIS RUN), SO WE ARE NOT USING ITS FRIDAY SOLUTION. OVERALL THE LONG TERM IS CLOSEST TO A ECMWF AND WPC BLEND: AFTER A DELIGHTFUL WEDNESDAY, RAIN RETURNS WEDNESDAY NIGHT AND THURSDAY WITH A RELATIVE BREAK UNTIL INCREASINGLY HIGHER CHANCES TOWARD THE BACK END OF FATHER'S DAY WEEKEND. TUESDAY NIGHT WE ARE POPLESS. EVEN WITH A FRONT MOVING THROUGH, TEMPS ALOFT ARE SO WARM THAT IT APPEARS THAT CONVECTION WILL BE DIURNALLY DRIVEN FOR THE MOST PART. ALL MODELS DO NOT HAVE MEASURABLE PCPN AFTER 00Z. LEAST CONFIDENCE FAR SERN ZONES. THERE IS MUCH STRONGER CONSENSUS OF DRIER AIR MOVING INTO OUR CWA AND AS THE NIGHT MOVES ALONG. THIS LOOKS LIKE A CASE THAT WE WONT HAVE TO WAIT FOR MIXING ON WEDNESDAY FOR DRIER AIR TO ARRIVE. MIN TEMPS ARE A STAT GUIDANCE BLEND NORTH AND TOWARD THE HIGHER END OF STAT GUIDANCE SOUTH. TUESDAY STILL A RELATIVELY HOT DAY. WEDNESDAY, MOSTLY SUNNY AND CONSIDERABLY MORE PLEASANT. WRF-NMMB BRINGS US TO THE CONVECTIVE TEMP, GFS DOES NOT. GIVEN THE WRF-NMMB IS NORMALLY BETTER, WE DID GENERATE SOME FAIR WX CU (BUT NOT THAT MUCH). LATER IN THE AFTERNOON, WE SHOULD START SEEING SOME OF THE WAA INDUCED CLOUDINESS. WE GAVE MAX TEMPS TO REACH FULL POTENTIAL BASED ON PREDICTED 925MB AND 2M TEMPS, SO WE ARE NEAR OR SLIGHTLY ABOVE HIGHER STAT GUIDANCE. WEDNESDAY OVERNIGHT AND THURSDAY MORNING THE HIGHEST POPS FOR NUMEROUS SHOWERS (MAYBE JUST PLAIN OLD RAIN) AND ISOLATED THUNDERSTORMS. INSTABILITY SFC AND ALOFT IS LIMITED TO LOCALES WEST OF US, SO THUNDER WOULD HAVE TO SURVIVE INTO OUR AREA. WE LIMITED OVERALL EXTENT AND KEPT MENTION IN THE WESTERN PART OF OUR CWA. WHILE 2" PWATS ARE PREDICTED TO APPROACH AGAIN, WITH THE LACK OF THUNDER THIS GIVES OUR AREA MORE OF A BUFFER FROM SHORTER QUICKER RESPONDING BURSTS OF HEAVIER RAIN. GETTING BASIN AVERAGES OF OVER AN INCH OF RAIN STILL POSSIBLE, BUT THIS SUITE WOULD SPREAD IT OVER MORE HOURS. PCPN CHANCES ARE HIGHEST FROM THE MASON DIXON LINE NORTHWARD WITH HIGHER MODEL CONSENSUS AND BEAST FORECAST OMEGA. LIKE TODAY, ONCE THE MORNING WARM FRONTAL PUSH MOVES THROUGH, AFTERNOON CONVECTION LIKELY TO BE DRIVEN BY WEAK SHORT WAVES AND OTHER LOCALIZED FORCING MECHANISMS. THUS POPS WERE KEPT AS CHANCE. 12Z GFS MOS MAX TEMPS WERE LOWER THAN ANY GEFS MEMBER FROM 00Z ENSEMBLE RUN AND ITS THERMAL FIELDS ARE LOWER THAN THE 12Z ENSEMBLE MEAN. SO WHILE WE LOWERED MAX TEMPS, WE ARE STILL ABOUT 10F WARMER THAN 12Z MEX MOS. THURSDAY NIGHT AND FRIDAY THE NEXT COLD FRONT WILL MOVE THROUGH OUR FORECAST AREA BEFORE STALLING TO THE SOUTH. A BETTER CHANCE FOR PRECIPITATION THURSDAY NIGHT THAN FRIDAY WHICH SHOULD BECOME ANOTHER LULL DAY. THIS IS BASED ON THE TROPICAL REMNANTS AVOIDING OUR LATITUDE. TOO MUCH RUN TO RUN DISCONTINUITY TO BE TRULY CONFIDENT. THEN THE RETURN FOR THE FRONTAL BOUNDARY WILL BRING HIGHER PCPN CHANCES ON SATURDAY ALONG WITH WARMER AND MORE HUMID WEATHER AS THE WEEKEND PROGRESSES. 12Z MODEL RUN SUITE SLIGHTLY FASTER WITH THE FINAL CFP OF THIS DETERMINISTIC PATTERN. FOR NOW WE HAVE SLIGHTLY LOWER POPS ON SUNDAY THAN MONDAY. EITHER WAY THUNDERSTORMS ONCE AGAIN COULD GENERATE HEAVY DOWNPOURS AND STRONG WINDS. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOULD GENERALLY BE FINISHED WITH THE TSRA AND SHRA THREAT AT THE TAF SITES FOR THE REMAINDER OF TONIGHT...WITH THE EXCEPTION OF KTTN WHICH MAY SEE ANOTHER SHOWER OR TWO THROUGH 03Z. AS WINDS BECOME LIGHTER OVERNIGHT, CIGS WILL LOWER, AND PATCHY FOG COULD DEVELOP AND LOWER CONDITIONS TO MVFR, POSSIBLY IFR IN A FEW SPOTS. THE LOWEST CONDITIONS ARE GENERALLY EXPECTED FOR KABE AND KTTN WHICH HAVE RELATIVELY WET GROUND. WINDS WILL BE GENERALLY WEST- NORTHWEST THROUGH TONIGHT AROUND 5-10 KNOTS. ON TUESDAY, ANY LOW CIGS/FOG SHOULD LIFT AND DISSIPATE THROUGH THE MORNING, AND EVENTUALLY RETURN TO VFR BY LATE MORNING/EARLY AFTERNOON. HOWEVER, THERE IS A CHANCE FOR SHOWERS/THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA DURING THE DAY. ANY SHOWERS/THUNDERSTORMS COULD BRIEFLY LOWER CONDITIONS TO AT LEAST MVFR AS THEY MOVE OVER ANY TAF SITES. WINDS WILL BECOME GUSTY ONE DAYTIME MIXING STARTS TO TAKE PLACE, AND SHOULD BEGIN GUSTING 15-20 KNOTS BY LATE MORNING INTO THE AFTERNOON. OUTLOOK... TUESDAY NIGHT...SOME PATCHY FOG POSSIBLE AT MORE RURAL AIRPORTS. WEDNESDAY...VFR. WEDNESDAY NIGHT THROUGH THURSDAY MORNING...MAINLY MVFR CIG WITH A PERIOD OF IFR CONDS THURSDAY MORNING IN SHOWERS, ISOLATED THUNDERSTORMS AND FOG. MVFR OR IFR CIGS AND VSBYS AND ISOLATED SHOWERS AND TSTMS MAY REOCCUR THURSDAY NIGHT. FRIDAY AND FRIDAY NIGHT...MAINLY VFR. SATURDAY...PREDOMINATELY VFR, BUT SOME BRIEF MVFR CONDITIONS IN SHOWERS AND TSTMS. && .MARINE... WE EXPECT SUB-SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE TONIGHT THROUGH TUESDAY. THERE ARE SOME STRONGER WINDS ABOVE THE SURFACE, BUT SOUNDINGS INDICATE THAT THESE WINDS SHOULD NOT MIX DOWN TO THE SURFACE OUTSIDE OF ANY CONVECTIVE ACTIVITY. PATCHY FOG IS POSSIBLE OVERNIGHT TONIGHT, BUT THERE IS CONSIDERABLE UNCERTAINTY IN HOW LOW VISIBILITIES WILL GO. OUTLOOK... TUESDAY NIGHT THROUGH SATURDAY...OUTSIDE OF ANY SPECIAL MARINE WARNINGS...NO MARINE HEADLINES ARE ANTICIPATED. && .RIP CURRENTS... AT THIS POINT WE ARE EXPECTING THE RIP CURRENT THREAT FOR TOMORROW TO BE LOW. HOWEVER, AN UNDERLYING LONG PERIOD SWELL AND THE NEW MOON CYCLE MEANS THE RISK IS JUST ON THE EDGE OF LOW TO MODERATE. THUS...WILL WATCH CLOSELY OBSERVATIONS THAT WE GET TOMORROW MORNING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/GIGI NEAR TERM...JOHNSON/ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GIGI AVIATION...DRAG/GIGI/JOHNSON/ROBERTSON MARINE...DRAG/GIGI/JOHNSON/ROBERTSON RIP CURRENTS...JOHNSON
Hazardous weather outlook, Jun 15, 9:31 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 931 PM EDT MON JUN 15 2015 NJZ001-007>010-012-013-015-020-PAZ054-055-061-062-105-106-170145- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-OCEAN-CARBON-MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS- LOWER BUCKS- 931 PM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HEAVY RAIN LEADING TO FLASH FLOODING WILL BE POSSIBLE THROUGH THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016>019-021>023-027-PAZ060-070- 071-101>104-170145- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY- 931 PM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING AND/OR DAMAGING THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-170145- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 931 PM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLOODING AND STRONG THUNDERSTORM WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-170145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 931 PM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS FROM TUESDAY AFTERNOON AND AGAIN THURSDAY AND SATURDAY AFTERNOONS MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 9:58 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM FLASH FLOOD NOCKAMIXON TWP 40.52N 75.18W
06/15/2015 BUCKS PA 911 CALL CENTER
A LAND SLIDE REPORTED NEAR ROUTE 32 AND ROUTE 611
&&
EVENT NUMBER PHI1500286
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Flash Flood Warning | PHI | Bucks | 4 hr |
| Jun 16, 1:27 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.